TU Darmstadt / ULB / TUbiblio

A Summary of McEliece-Type SCryptosystems and their Security

Engelbert, Daniela and Overbeck, Raphael and Schmidt, Arthur (2007):
A Summary of McEliece-Type SCryptosystems and their Security.
In: >Journal of Mathematical Cryptology, pp. 151-199, 1, (2), [Article]

Item Type: Article
Erschienen: 2007
Creators: Engelbert, Daniela and Overbeck, Raphael and Schmidt, Arthur
Title: A Summary of McEliece-Type SCryptosystems and their Security
Language: German
Journal or Publication Title: >Journal of Mathematical Cryptology
Volume: 1
Number: 2
Divisions: 20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science
Date Deposited: 04 Aug 2016 15:08
Identification Number: Engelbert:Overbeck:Schmidt:1999
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item